The connection between the Bellman function and matrix impulses
Differencialʹnye uravneniâ, Tome 8 (1972) no. 8, pp. 1501-1504
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1972_8_8_a21,
author = {A. I. Kalinin},
title = {The connection between the {Bellman} function and matrix impulses},
journal = {Differencialʹnye uravneni\^a},
pages = {1501--1504},
year = {1972},
volume = {8},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1972_8_8_a21/}
}
A. I. Kalinin. The connection between the Bellman function and matrix impulses. Differencialʹnye uravneniâ, Tome 8 (1972) no. 8, pp. 1501-1504. http://geodesic.mathdoc.fr/item/DE_1972_8_8_a21/